# SDR IPXA3577473

- Difficulty date: February 24, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 20,587 hours, 13,308 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, MAIN CABIN FLOORBOARD 242XCF BROKEN.  FABRICATED NEW FLOORBOARD IAW B757-5320-9692-H.
